On Filtering in Markovian Term Structure Models (An Approximation Approach)
Carl Chiarella,
Sara Pasquali and
Wolfgang Runggaldier
No 65, Research Paper Series from Quantitative Finance Research Centre, University of Technology, Sydney
Abstract:
We study a nonlinear filtering problem to estimate, on the basis of noisy observations of forward rates, the market price of interest rate risk as well as the parameters in a particular term structure model within the Heath-Jarrow-Morton family. An approximation approach is described for the actual computation of the filter.
Keywords: filter approximations; Heath-Jarrow-Morton model; market price interest rate risk; markovian representations; measure transformation; nonlinear filtering; term structure of interest rates (search for similar items in EconPapers)
Pages: 18 pages
Date: 2001-12-01
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (9)
Published as: Chiarella, C., Pasquali, S. and Runggaldier, W. J., 2001. "On Filtering in Markovian Term Structure Models", Advances in Applied Probability, 33(4), 794-809.
Downloads: (external link)
http://www.qfrc.uts.edu.au/research/research_papers/rp65.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 404 Not Found (http://www.qfrc.uts.edu.au/research/research_papers/rp65.pdf [301 Moved Permanently]--> http://www.uts.edu.au/node/51831 [301 Moved Permanently]--> https://www.uts.edu.au/node/51831)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:uts:rpaper:65
Access Statistics for this paper
More papers in Research Paper Series from Quantitative Finance Research Centre, University of Technology, Sydney PO Box 123, Broadway, NSW 2007, Australia. Contact information at EDIRC.
Bibliographic data for series maintained by Duncan Ford ().